# SDR C2XA09TY147

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 23,980 hours, 23,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Rt Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LAV TOP CAP HAS CORROSION.  BLENDED MINOR CORROSION, ALODINED, PRIMED, AND PAINTED.
